# SDR SWAA2021081917967

- Difficulty date: January 18, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 33,917 hours, 20,561 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; STABILIZER LINK BRAKET CRACK AT FWD SIDE STABILIZER ACCESS PANEL 551 AT / REMOVED AND REPLACED LT. WING STABILIZER LINK BRACKET REF SRM 51-40-02
